I am on my second shot and I am tired of the on and off spotting. If I get my 3rd shot in June, then I will have the presumed spotting/bleeding throughout the summer. At least I know what to expect. I want to switch to Yasmin but I want to know what the likely effects will be if I switch. If I am to expect very heavy or irregular bleeding for the adjustment period, I might just switch in August and get my third shot just for the sake of enjoying my summer. Any advice would help. I know that irregular spotting is normal but I am not fond of Depo.
It's common to get irregular bleeding until you've had 2 or 3 shots. Your body is trying to adjust to the artificial hormone.
When you stop getting shots, it can trigger more irregular bleeding, as your body tries to readjust.
Everyone is different, so it's impossible to know how it will effect you. It's just a case of waiting to see.
Using another hormonal contraceptive on top of the body trying to do that, is likely to also give more hormonal symptoms. Everyone is different, though, again.
In short, no one can say how your body will adjust, unfortunately.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Jan 2014 • 2 answers
Posted 29 Jan 2014 • 1 answer
Posted 12 Apr 2014 • 3 answers
Posted 15 May 2015 • 1 answer
Posted 2 Dec 2015 • 1 answer